I would like to know if there was any way to help or cure the short term memory loss while on generic wellbutrin? I have been on and off wellbutrin for the past 6 months. I am only taking 75 mg. I like how it is helping with my OCD and anxiety, I just dont think I can handle the studpidness I feel. It has become more and more difficult for me to get through workdays. On my days off I am also very forgetful and this could be a problem. Is there any other drug you would think I could look into instead of wellbutrin. I have tries lexapro and prozac but those were too strong for me. I also have a prescription of adderral with me but I take 5mg of that every couple of days for that extra boost.
Are you sure the Wellbutrin is the culprit of your short term memory loss? It could be from other conditions such as ADD or ADHD for which you have the Adderal. There are many other antidepressants which would help with anxiety/ depression. It is a trial and error sort of ordeal. I would discuss this with the prescribing doctor.
I would question if it was the wellbutrin. You do need to talk to your dr. You aren't taking your other meds correctly, the adderall isn't effective all the time for adhd so its not always helping you. Adhd can cause decreased concentration and poor memory because of that. You seem to be taking it only for the high. What do you mean the other drugs were too strong for you?
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.